Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Jock itch on testicles, no pain or burning, itches on walking. No relief with lotrimin ultra. Suggestions?

yes i am a college student and lately i have been getting what looks like jock itch on my testicles, it doesnt burn or hurt when i walk it just itches from time to time. ive tried lotrimin ultra and that didnt seem to work so now im just trying a cortizone cream, i was wondering if you had any suggestions on what i might do.
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear customer,

As per the symptoms it seems that you are suffering from some sort of fungal infection.The fungal infection may cause such symptoms in you.

You should have the physical examination done by dermatologist/doctor to know the cause and start the treatment accordingly.

It may take a few weeks for the skin lession to go off completely.

The broadspectrum antifungal ointments like ketoconazole, fluconazole may be tried.In some cases the oral antifungal may be used as well.

You should also get tested for diabetes and rule out immunocompromised state.The genital hygiene should also be done and avoid sharing towels.

Thank you

Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor